# SDR DALA2016032202314

- Difficulty date: March 21, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,141 hours, 24,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL 503.2 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 16.   REPLACED DUMMY RAIL IAW SRM 51-42-11 AND DWG D53112758, D53110984, D53112825.
